American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32A40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Michael C. Fulkerson. A residual radial limit zero set. Proc. Amer. Math. Soc. 137 (2009) 3725-3731. MR 2529880.
Abstract, references, and article information
View Article: PDF

[2] Evgueni Doubtsov. Radial limits of inner functions and Bloch spaces. Proc. Amer. Math. Soc. 136 (2008) 2177-2182. MR 2383523.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Piotr Kot. Homogeneous polynomials on strictly convex domains. Proc. Amer. Math. Soc. 135 (2007) 3895-3903. MR 2341939.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Kentaro Hirata. Sharpness of the Korányi approach region. Proc. Amer. Math. Soc. 133 (2005) 2309-2317. MR 2138873.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Alexander E. Richman. The range of linear fractional maps on the unit ball. Proc. Amer. Math. Soc. 131 (2003) 889-895. MR 1937427.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Filippo Bracci. Common fixed points of commuting holomorphic maps in the unit ball of $\mathbb{C}^{n}$ . Proc. Amer. Math. Soc. 127 (1999) 1133-1141. MR 1610920.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Stevan Pilipovic. Microlocal analysis of ultradistributions. Proc. Amer. Math. Soc. 126 (1998) 105-113. MR 1451826.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Bernard Coupet and Alexander Sukhov. On the boundary rigidity phenomenon for automorphisms of domains in $\mathbb{C}^n$ . Proc. Amer. Math. Soc. 124 (1996) 3371-3380. MR 1350936.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Chiara de Fabritiis. Commuting holomorphic functions and hyperbolic automorphisms. Proc. Amer. Math. Soc. 124 (1996) 3027-3037. MR 1371120.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Zhang Jian Hu. Boundary behavior of holomorphic functions of $A\sp p\sb {q,s}$ . Proc. Amer. Math. Soc. 119 (1993) 447-451. MR 1195733.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] William S. Calbeck. $L\sp p$ function decomposition on $C\sp \infty$ totally real submanifolds of ${\bf C}\sp n$ . Proc. Amer. Math. Soc. 117 (1993) 187-194. MR 1116253.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Kohur GowriSankaran. Polydiscs and nontangential limits . Proc. Amer. Math. Soc. 115 (1992) 977-984. MR 1113640.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] So-Chin Chen. Real analytic boundary regularity of the Cauchy kernel on convex domains . Proc. Amer. Math. Soc. 108 (1990) 423-432. MR 1000149.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Boo Rim Choe. Projections, the weighted Bergman spaces, and the Bloch space . Proc. Amer. Math. Soc. 108 (1990) 127-136. MR 991692.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Frank Beatrous. Boundary continuity of holomorphic functions in the ball . Proc. Amer. Math. Soc. 97 (1986) 23-29. MR 831380.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Bogusław Tomaszewski. Some sharp weak-type inequalities for holomorphic functions on the unit ball of ${\bf C}\sp n$ . Proc. Amer. Math. Soc. 95 (1985) 271-274. MR 801337.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Josip Globevnik. A holomorphic function with wild boundary behavior . Proc. Amer. Math. Soc. 93 (1985) 648-652. MR 776196.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Josip Globevnik. On boundary values of holomorphic functions on balls . Proc. Amer. Math. Soc. 85 (1982) 61-64. MR 647898.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Éric Amar. Sur le volume des z\'eros des fonctions holomorphes et born\'ees dans la boule de ${\bf C}\sp{n}$ . Proc. Amer. Math. Soc. 85 (1982) 47-52. MR 647895.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Steven R. Bell. A Sobolev inequality for pluriharmonic functions . Proc. Amer. Math. Soc. 85 (1982) 350-352. MR 656100.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Joseph A. Cima and Josip Globevnik. Analytic continuation on complex lines . Proc. Amer. Math. Soc. 85 (1982) 411-413. MR 656114.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Joseph A. Cima and Barnet M. Weinstock. The Zygmund condition for Bloch functions in the ball in ${\bf C}\sp{n}$ . Proc. Amer. Math. Soc. 79 (1980) 597-600. MR 572311.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] C. L. Childress and G. L. Csordas. One-sided cluster-set theory in a polydisc . Proc. Amer. Math. Soc. 77 (1979) 41-47. MR 539628.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1